# SDR UALA2010061502107

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 34,034 hours, 14,448 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300A1AMDTA
- Part serial: 88
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN VALVE FAULT, RTFL R & R SKIN AIR VALVE IAW AMM. PERFORMED OPS CHECK, OPS CHECKS OK. PERFORMED OPERATIONAL CHECK, OPS CHECKS OKAY.  CFDS BITE CHECK OK.
